... cation and stopped taking it. I told my doctor I will never in this lifetime take another statin medication. My upper arm muscles still hurt. I have been off the statins for several months now. ... (6 replies)
... Beware of statins particularly if you have the muscle side affects. Muscle problems is a well known side effect with doctors but most don't pay much attention. ... (6 replies)
... the severe thigh pain especially at night. I complained about it before and doctor said I would have a lot of pain with my fibro. One year later she said that statins could cause this type of pain. ... (6 replies)
... How long you were on statins and if you have found anything to alleviate the pain and muscle joint irritability? ... (4 replies)
... L-carnitine is a naturally occuring amino acid that gets depleted when you take statins. It helps with fat metabolism and muscle strength. If you will research some statin side effect websites there are many knowledgable people that can answer your questions and give you the proper vitamin & mineral protocol to help. Be aware, however, that in some cases the damage is... (4 replies)
... I posted this on the high cholesterol board from an article by a rheumatologist on myositis. In his recent cases he is seeing an increasing number of muscle problems caused by statin use, especially the use of two cholesterol-lowering drugs at one time.
He says: "There are many other medications(aside from statins) and diseases that can cause muscle aching. Of all... (6 replies)
... I have a question for you. My husband has been diagnosed with focal myositis in his left leg. There are only a few cases of this and a few of them have developed into polymyositis. ... (48 replies)